# SDR REXA2015042100433

- Difficulty date: April 21, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-810-303 FWD BAGGAGE BAY DOOR LOWER RETAINER FOR SEAL IS DAMAGED. R & R CARGO DOOR LOWER SEAL T RETAINER IAW SRM 51-42-06.  SEE N R 48433 FOR SEAL REPLACEMENT & PRESS CHECK.
